# SDR VJ3S2011FA0000766

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 21,022 hours, 21,022 cycles
- Engine: Cont IO520*
- Engine time: 473 hours, 473 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132203
- Condition: Failed
- Location: Zone 100
- Part time: 1,303 hours, 5,212 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING LIGHT INOPERATIVE.  ON TROUBLESHOOTING TECH FOUND CIRCUIR BREAKER TO BE AT FAULT.  CIRCUIT BREAKER HAD BEEN REPLACED, 1303 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 5212.  NOTIFIED NEW CIRCUIT BREAKER MANUFACTURER.
